MathSciNet Relay Station
MathSciNet bibliographic data
MR1045602 (92i:40009) 40G99 (40A05)
Sulaiman, W. T. On some summability factors of infinite series. Proc. Amer. Math. Soc. 115 (1992), no. 2, 313–317.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement